# SDR IXX2025F00019

- Difficulty date: September 8, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 82,540 hours, 20,941 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 143T82043
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLC DOOR CUTOUT LWR SILL BEAM EXFOLIATED STA622
